MAUDE Adverse Event Report: ESSENTIAL PHARMACEUTICALS/ BRETSCH / DR. FRANZ KOHLER CHEMIE GMBH CUSTODIOL; SET, PERFUSION, KIDNEY, DISPOSABLE

ESSENTIAL PHARMACEUTICALS/ BRETSCH / DR. FRANZ KOHLER CHEMIE GMBH CUSTODIOL; SET, PERFUSION, KIDNEY, DISPOSABLE
Lot Number 2021873
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/10/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The patient experienced an unexpected outcomes status post kidney transplant.When reviewing 3 cases all occurring during the same week one of the commonalities was the preservative solution.We are unsure if there is any correlation.Based on physician assessment the patient experienced tma status post transplant of unknown origin.

Brand Name
CUSTODIOL
Common Device Name
SET, PERFUSION, KIDNEY, DISPOSABLE
Manufacturer (Section D)
ESSENTIAL PHARMACEUTICALS/ BRETSCH / DR. FRANZ KOHLER CHEMIE GMBH
MDR Report Key12066309
Report NumberMW5102126
Device Sequence Number19939559
Product Code KDL
UDI-Device Identifier04033133010000
UDI-Public04033133010000
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date08/04/2021
Device Lot Number2021873
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/24/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age44 YR
Patient Weight127